Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headache, tiredness, jaw pain, feel like bad sinus infections. Taking erythromycin and inflame/steroid. Had rhinoplasty. Help?

Had open rhinoplasty 7 days ago, I'm 39 yr old healthy woman and still experiencing bad pressure , headache, tiredness and now jaw pain on right side- basically feels like a bad sinus infections overall. I have been takin my erythromycin and inflam/steroid and on last day of them. My question is .. Is it normal to feel so crummy? From all I have read it doesn't ... I'm not takin any pain meds at all... Got my split off yesterday and stitches out- dr didn't say anything was wrong but I didn't mention it either since I was hopeful all these symptoms would go away once split was off-
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
  User's Response
HI
Thank for asking to HCM
Yes you are right the post surgical pain in any surgical procedure is quite common and will go away soon, it is good that you are not taking any pain killer, every thing will be fine in couple of week, if the surgical procedure went alright and unremarkable, have a good luck.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor